Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table Errata

Journal: Math. Comp. 27 (1973), 219-220
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. O. Kreyszig, "On the zeros of the Fresnel integrals," Canad. J. Math., v. 9, 1957, pp. 118-131. MR 0090679 (19:851a)

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society